Random‐coefficient periodic autoregressions
Philip Hans Franses and
Richard Paap
Statistica Neerlandica, 2011, vol. 65, issue 1, 101-115
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-9574.2010.00477.x (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Random-Coefficient periodic autoregression (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:stanee:v:65:y:2011:i:1:p:101-115
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0039-0402
Access Statistics for this article
Statistica Neerlandica is currently edited by Miroslav Ristic, Marijtje van Duijn and Nan van Geloven
More articles in Statistica Neerlandica from Netherlands Society for Statistics and Operations Research
Bibliographic data for series maintained by Wiley Content Delivery ().